# SDR CA100305004

- Difficulty date: March 4, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 19,784 hours
- Engine: Ge CF343B1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 601R350279
- Condition: Cracked
- Location: Cargo Door
- Part time: 22,102 hours
- Component: Cargo Door
- Component part number: 601R3502723
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A DETAILED VISUAL INSP OF THE CARGO DOOR, THE AME FOUND A CRACK ON THE CARGO DOOR SURROUND STRUCTURE FRAME PN 601R35027-9.  LOCATION OF CRACK IS THE BOTTOM AFT OF THE SURROUND FRAME AT STA FS618.0 AND WL.82.  WE ARE AWAITING A REPAIR EO FROM MFG.
